Hi,thanks for query,it could due to some infection.Repeated friction or even some local infection can lead to this.Do not worry,apply some antibiotic cream on it and it will be fine.Take analgesic along with for pain.If it bothers too much please consult your doctor.bye.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
hi i have a small pimple like appearance on the side of shaft of my penis...i have indulged in masturbation...i am right now at the age of 20...from past 5 yrs i continued only masturbation without any sexual contact....please can you tell me the treatment for my pimple....reply soon doctor...i am very afraid of it.......is it harmful..........please do reply
Okay, well... This is a bit personal but, I have what I think is a pimple on my penile shaft. It has a hard skin over it and I tried to pop it today, it worked. It s been there for a couple of weeks now as well, and I have popped it several times for it only to come back. I am also a virgin, so that pretty much rules out an STD, right?
Hi Dr, I recently had a few rigorous sessions of masturbation and the next day I had a number of clear-top pimples on the shaft of my penis where it is most exposed to rub during masturbation. The area under the pimples seems to be swollen and hard and slightly red. I have had it a number of times over the past few years, always after rigorous masturbation or sexual activity. The pimples are quite sore and sometimes i experience swelling in the glands in my groin. I tried popping them once and it was really painful and the glands in my groin swelled up quite a lot. Any idea what this could be? Ive had STI checks done recently and all came back negative.
I had a legion on my face and after a month it began to cause me chest pain that increased as the sore grew. I was concerned about the chest pain and its size so i went to a clinic. i thought it was a spider bite. he said it clearly wasn t so gave me an ointment for acne. he told me the sore had absolutely nothing to do with my chest pain. I took the ointment for 3 weeks and the chest pain and sore grew. By then i knew it was causing me pain the got more severe. I went to the hospital 3 weeks later and he also told my it wasn t causing chest pain. he gave me a antibiotic for infection and when i was a week into the bottle a pain ripped through my chest which didn t last just one second, but about 3 or 4. When it happened i thought i was having a heart attack. i went home and lanced it myself, which they didn t offer to do. it grew outward in a circle and was slightly smaller than a quarter. not far above the skin, it grew deep into my cheek. it took a week to fight the infection out. the pain subsided from a 8 and some intense 10 to about a 3 with occasional 10 stabbings. its comes and goes throughout the day. I didn t get blood test for the sore from either doctor. now the sore is gone but over the past 2 years ive been to the doctor for my chest pain and they have taken blood samples related to checking my heart. i havent told them about that infection because those first 2 doctors said the sore wasn t causing the pain, but how would they know since they never took a blood test. i know it caused the pain then and the aftermath now. Should i tell the heart doctor about the infection? Will he shrug me off like the other 2? and is it possible the infection is still there or gone but damaged something? what was the infection?
Hi, I have been using otocomb ointment on some acne sores on my face now for about 4 years. It ususally clears them up in a couple of days and I just use this every 2nd night on the spots only. But I think it is causing some pigmentation problems on my face now. Could this be the cause of it? Thanks
hi,i m 22 yrs female,my face skin has appeared black since the initial of 2011.but my face skin was not black it should be mentioned here that for acne on my face i was treated by homeopathy doctor in 2009 though my acne has disappeared buy face skin turned into black and some red pimples like thing what should i do now.how can i get a smooth and spot free beautiful skin.thank u
hello. i am 36 year old female. i have high DHT in my reports. Taking deone 35 ,prescribed by doc..contraceptive pills to control hormones. Avoiding milk also. my acne is much better but im facing terrible hair loss issue. Im taking FOLLIHAIR for that problem. Wil it help?
I picked up my prescription for Neosalus cream. I had some left in the old tube, so it was a couple weeks before I opened the prescription package. When I opened it, I found included a tube of Tretinoin , which I don't remember my dermatologist...
I started using a Retin A product called acretin 0.05. it's my first time on retin a products. I've been prescribed this cream because I got mild acne in my cheeks the past 2 months. I wanted to know what are the disadvantages of this product as I...